2020, Vol. 5, Issue 4, Part A
Hermitian matrix inequalities and a conjectureAuthor(s):
Dr. Ravindra Kumar DevAbstract:
In many ways Hermitian matrices resemble real numbers. Indeed, all eigenvalues of a Hermitian matrix are real and the matrix is diagonalizable. This similitude may lead an unwary mind to wrong conclusions. This is especially true in the study of inequalities involving Hermitian matrices.
In the sequel we use capital letters A, B,..., X, etc., to denote n X n Hermitian matrices where n is some integer greater than l; A = A* where A* denotes the conjugate of the transpose of A. We use u and v to denote complex column vectors in C" furnished with the usual inner product (u, v). We define Pages: 22-26 | Views: 514 | Downloads: 13Download Full Article: Click Here
How to cite this article:
Dr. Ravindra Kumar Dev. Hermitian matrix inequalities and a conjecture. Int J Stat Appl Math 2020;5(4):22-26.